# SDR 96ZZZX3972

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOG - FLT 502 - DURING TAKEOFF RUN LIMITED TO MAX POWER DUE TO MAX WEIGHT, THE ENGINE NR 4 FOR 96 N1 REQUIRED, DID NOT REACH 96.  IT SHOWS 94 PERCENT AND DESECNDING, ALTHOUGH THE THRUST LEVER WAS ADVANCED MORE.  THE EGT, SAME ENGINE, WAS INCREASING.  THE TAKEOFF WAS DISCONTINUED AT 80 KNOTS.  P-11A CONNECTOR WAS CLEANED AND CHECKED.  INDICATORS WERE SWAPPED.  FAIL DID NOT DUPLICATE, BUT EGT IS 30 DEGREES CENTRIGRADE OVER THE ENGINE NR 2 INDICATOR.  HMA WAS CHANGED.  TESTING RUN-UP OK.  HMA S/N OFF, 1AGV32AB, PN 2-193-330-03.  S/N ON AG091AB, PN 2-193-330-05.  HOURS, 2,932.  CYCLES, 2,799.
